# SDR AALA202101109002

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 12,920 hours, 4,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT FLASHLIGHT UNDER FLIGHT ATTENDANT JUMPSEAT INOPERATIVE/NOT FLASHING.  REMOVED AND REPLACED BATTERY.  OPERATIONS CHECK, PER AMM 25-60-00.
